# SDR SWAA2023070656565

- Difficulty date: June 6, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 52,678 hours, 31,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500D AND S-19L FWD CARGO COMPARTMENT 2023-377908<[01] REPLACED GUSSET LOCATED BS500D AND S-19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02;SRM 51-10-02 ITEM 9 AND DWG 143A7902 SHEET 209 REV-.SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED GUSSET LOCATED BS500D AND S-19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02;SRM 51-10-02 ITEM 9 AND DWG 143A7902 SHEET 209 REV-.SEE INDIVIDUAL SIGN OFF BELOW. CERTIFIED AS RII
